skin-hair-icon
Skin problem fungus
Please anyone help me wit these i have been suffering from this problem(skin rashes ,fungus,irriitation)i hav been using TENOVATE M it helped but it stated forming white patches on my skin.and i am very worried about it.
185 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Chandrakant Poulkar
General Physician 8 yrs exp Pune

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Please don't take self medication. Tenovate M contain potent topical steroid ( clobetasol) which causes skin depigmentation (white patch) , skin thinning, small vessels dilation on misuse. If there is Fungal infection, steroid only suppress symptoms not eliminate the fungus. Stop using the Tenovate M & Consult the well qualified Dermatologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.